# SDR MASA2011110763970

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 20,664 hours, 16,217 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN AND CLOSE.  CLEANED AND LUBED SERVICE DOOR.
